Alert archive / Wisconsin / Small Craft Advisories in 2017

Small Craft Advisory 48, NWS Milwaukee, WI

May 4, 2017

NWS Milwaukee, WI issued this small craft advisory at May 4, 2017, 3:10 AM CDT. It took effect at May 5, 2017, 12:00 AM CDT. It was in force for 22 hr.

The area

The counties it named.

The facts

Issued
May 4, 2017, 3:10 AM CDT (08:10 UTC)
In effect from
May 5, 2017, 12:00 AM CDT
Expired
May 5, 2017, 10:00 PM CDT
In force
22 hr
Issued by
NWS Milwaukee, WI

The text

As transmitted.

355 
WHUS73 KMKX 040810
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
310 AM CDT THU MAY 4 2017

...BRISK NORTH WINDS AND HIGH WAVES LATE TONIGHT AND FRIDAY...

.BRISK NORTH WINDS AND HIGH WAVES WILL DEVELOP LATE TONIGHT AND
CONTINUE THROUGH FRIDAY AS A LARGE LOW PRESSURE AREA TRACKS ACROSS
THE OHIO RIVER VALLEY. 

LMZ643>646-041615-
/O.NEW.KMKX.SC.Y.0048.170505T0500Z-170505T2300Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
310 AM CDT THU MAY 4 2017

...SMALL CRAFT ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 6 PM
CDT FRIDAY...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT
TO 6 PM CDT FRIDAY. 


* WINDS: NORTH 15 TO 25 KNOTS WITH HIGHER GUSTS ABOVE 30 KNOTS. 

* WAVES: 4 TO 7 FEET. 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


WWW.WEATHER.GOV/MKX
9 follow-up statements
442 
WHUS73 KMKX 041512
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1012 AM CDT THU MAY 4 2017

...BRISK NORTH WINDS AND HIGH WAVES LATE TONIGHT AND FRIDAY...

.BRISK NORTH WINDS AND HIGH WAVES WILL DEVELOP LATE TONIGHT AND
CONTINUE THROUGH FRIDAY AS A LARGE LOW PRESSURE AREA TRACKS
ACROSS THE OHIO RIVER VALLEY.

LMZ643>646-042315-
/O.CON.KMKX.SC.Y.0048.170505T0500Z-170505T2300Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
1012 AM CDT THU MAY 4 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT
TO 6 PM CDT FRIDAY...

* WINDS: NORTH 15 TO 25 KNOTS WITH HIGHER GUSTS ABOVE 30 KNOTS.

* WAVES: INCREASING TO 4 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


WWW.WEATHER.GOV/MKX
449 
WHUS73 KMKX 042009
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
309 PM CDT THU MAY 4 2017

...BRISK NORTH WINDS AND HIGH WAVES LATE TONIGHT AND FRIDAY...

.BRISK NORTH WINDS AND HIGH WAVES WILL DEVELOP LATE TONIGHT AND
CONTINUE THROUGH FRIDAY AS A LARGE LOW PRESSURE AREA TRACKS
ACROSS THE OHIO RIVER VALLEY.

LMZ643>646-050415-
/O.CON.KMKX.SC.Y.0048.170505T0500Z-170505T2300Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
309 PM CDT THU MAY 4 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT
TO 6 PM CDT FRIDAY...

* WINDS: NORTH 15 TO 25 KNOTS WITH HIGHER GUSTS ABOVE 30 KNOTS.

* WAVES: INCREASING TO 4 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


WWW.WEATHER.GOV/MKX
577 
WHUS73 KMKX 050158
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
858 PM CDT THU MAY 4 2017

...BRISK NORTH WINDS AND HIGH WAVES LATE TONIGHT AND FRIDAY...

.BRISK NORTH WINDS AND HIGH WAVES WILL DEVELOP LATE TONIGHT AND
CONTINUE INTO FRIDAY EVENING AS A LARGE LOW PRESSURE AREA TRACKS 
ACROSS THE OHIO RIVER VALLEY.

LMZ645-646-051000-
/O.EXT.KMKX.SC.Y.0048.170505T0500Z-170506T0300Z/
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
858 PM CDT THU MAY 4 2017

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM MIDNIGHT TONIGHT TO
10 PM CDT FRIDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM MIDNIGHT TONIGHT
TO 10 PM CDT FRIDAY. 

* WINDS: NORTH 15 TO 25 KNOTS WITH HIGHER GUSTS ABOVE 30 KNOTS.

* WAVES: INCREASING TO 4 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ643-644-051000-
/O.CON.KMKX.SC.Y.0048.170505T0500Z-170505T2300Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
858 PM CDT THU MAY 4 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT
TO 6 PM CDT FRIDAY...

* WINDS: NORTH 15 TO 25 KNOTS WITH HIGHER GUSTS ABOVE 30 KNOTS.

* WAVES: INCREASING TO 4 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


WWW.WEATHER.GOV/MKX
767 
WHUS73 KMKX 050810
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
310 AM CDT FRI MAY 5 2017

...BRISK NORTH WINDS AND HIGH WAVES TODAY...

.BRISK NORTH WINDS AND HIGH WAVE HEIGHTS WILL PREVAIL TODAY WITH
THE WINDS LESSENING TOWARD LATE AFTERNOON. THE HIGH WAVE HEIGHTS
WILL LINGER INTO THE EVENING SOUTH OF NORTH POINT LIGHTHOUSE. 

LMZ643-644-051615-
/O.CON.KMKX.SC.Y.0048.000000T0000Z-170505T2300Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
310 AM CDT FRI MAY 5 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CDT THIS
EVENING...

* WINDS: NORTH 15 TO 25 KNOTS WITH HIGHER GUSTS ABOVE 30 KNOTS.

* WAVES: 3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ645-646-051615-
/O.CON.KMKX.SC.Y.0048.000000T0000Z-170506T0300Z/
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
310 AM CDT FRI MAY 5 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS
EVENING...

* WINDS: NORTH 15 TO 25 KNOTS WITH HIGHER GUSTS ABOVE 30 KNOTS.

* WAVES: 4 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


WWW.WEATHER.GOV/MKX
318 
WHUS73 KMKX 051439
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
939 AM CDT FRI MAY 5 2017

...BRISK NORTH WINDS AND HIGH WAVES TODAY...

.BRISK NORTH TO NORTHEAST WINDS...AND HIGH WAVE HEIGHTS...WILL 
PREVAIL TODAY. THE WINDS WILL WEAKEN TOWARD LATE AFTERNOON. THE 
HIGH WAVE HEIGHTS WILL LINGER INTO THE EVENING SOUTH OF NORTH 
POINT LIGHTHOUSE.

LMZ643-644-052245-
/O.CON.KMKX.SC.Y.0048.000000T0000Z-170505T2300Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
939 AM CDT FRI MAY 5 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CDT THIS
EVENING...

* WINDS: NORTH TO NORTHEAST 15 TO 25 KNOTS...WITH GUSTS TO 30
  KNOTS. WINDS SUBSIDING TO 5 TO 15 KNOTS LATER THIS AFTERNOON. 

* WAVES: 3 TO 6 FEET...SUBSIDING TO 3 TO 4 FEET LATER THIS
  AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ645-646-052245-
/O.CON.KMKX.SC.Y.0048.000000T0000Z-170506T0300Z/
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
939 AM CDT FRI MAY 5 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS
EVENING...

* WINDS: NORTH TO NORTHEAST 15 TO 25 KNOTS...WITH GUSTS TO 30
  KNOTS. WINDS SUBSIDING TO 5 TO 15 KNOTS LATER THIS AFTERNOON.

* WAVES: 4 TO 7 FEET...SUBSIDING TO 3 TO 4 FEET THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
WOOD
WWW.WEATHER.GOV/MKX
305 
WHUS73 KMKX 052043
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
343 PM CDT FRI MAY 5 2017

...BRISK WINDS AND HIGH WAVES SUBSIDING INTO THIS EVENING...

.BRISK NORTH TO NORTHEAST WINDS...AND HIGH WAVE HEIGHTS...WILL
GRADUALLY WEAKEN INTO EARLY THIS EVENING. 

ANOTHER SMALL CRAFT ADVISORY WILL BE NEEDED FOR SATURDAY INTO
SUNDAY...FOR GUSTY NORTH WINDS AND HIGH WAVES.

LMZ643-644-052300-
/O.CON.KMKX.SC.Y.0048.000000T0000Z-170505T2300Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
343 PM CDT FRI MAY 5 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CDT THIS
EVENING...

* WINDS: NORTH TO NORTHEAST 15 TO 25 KNOTS. WINDS SUBSIDING TO 10
  TO 20 KNOTS BY LATE AFTERNOON. 

* WAVES: 3 TO 5 FEET...SUBSIDING TO 3 TO 4 FEET LATE THIS 
  AFTERNOON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ645-646-060300-
/O.CON.KMKX.SC.Y.0048.000000T0000Z-170506T0300Z/
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
343 PM CDT FRI MAY 5 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS
EVENING...

* WINDS: NORTH TO NORTHEAST 15 TO 25 KNOTS. WINDS SUBSIDING TO 10
  TO 20 KNOTS LATE THIS AFTERNOON. 

* WAVES: 4 TO 6 FEET...SUBSIDING TO 3 TO 4 FEET EARLY THIS 
  EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
WOOD
WWW.WEATHER.GOV/MKX
761 
WHUS73 KMKX 052304
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
604 PM CDT FRI MAY 5 2017

...BRISK WINDS AND HIGH WAVES SUBSIDING INTO THIS EVENING...

.NORTH TO NORTHEAST WINDS...AND HIGH WAVE HEIGHTS...WILL CONTINUE
TO WEAKEN THIS EVENING.

ANOTHER SMALL CRAFT ADVISORY WILL BE NEEDED FOR SATURDAY INTO
SUNDAY...FOR GUSTY NORTH WINDS AND HIGH WAVES.

LMZ643-644-060015-
/O.EXP.KMKX.SC.Y.0048.000000T0000Z-170505T2300Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
604 PM CDT FRI MAY 5 2017

...SMALL CRAFT ADVISORY HAS EXPIRED...

THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. 

$$

LMZ645-646-060300-
/O.CON.KMKX.SC.Y.0048.000000T0000Z-170506T0300Z/
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
604 PM CDT FRI MAY 5 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS
EVENING...

* WINDS: NORTH TO NORTHEAST 15 TO 25 KNOTS. WINDS SUBSIDING TO 10
  TO 20 KNOTS THIS EVENING. 

* WAVES: 4 TO 6 FEET...SUBSIDING TO 3 TO 4 FEET LATER THIS 
  EVENING.
  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


WWW.WEATHER.GOV/MKX
166 
WHUS73 KMKX 060258
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
958 PM CDT FRI MAY 5 2017

...BRISK NORTH WINDS DEVELOPING ON SATURDAY...

.NORTH WINDS WILL BECOME GUSTY ON SATURDAY AND HIGH WAVE HEIGHTS
ARE EXPECTED.


LMZ645-646-061100-
/O.EXP.KMKX.SC.Y.0048.000000T0000Z-170506T0300Z/
/O.NEW.KMKX.SC.Y.0049.170506T1200Z-170507T2100Z/
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
958 PM CDT FRI MAY 5 2017

...SMALL CRAFT ADVISORY IN EFFECT FROM 7 AM SATURDAY TO 4 PM CDT
SUNDAY...
...SMALL CRAFT ADVISORY WILL EXPIRE AT 10 PM CDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 7 AM SATURDAY TO
4 PM CDT SUNDAY.

* WINDS: NORTH 15 TO 25 KNOTS. 

* WAVES: 4 TO 6 FEET.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ643-644-061100-
/O.NEW.KMKX.SC.Y.0049.170506T1200Z-170507T2100Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
958 PM CDT FRI MAY 5 2017

...SMALL CRAFT ADVISORY IN EFFECT FROM 7 AM SATURDAY TO 4 PM CDT
SUNDAY...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 7 AM SATURDAY TO
4 PM CDT SUNDAY. 

* WINDS: NORTH 15 TO 25 KNOTS.

* WAVES: 4 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


WWW.WEATHER.GOV/MKX
315 
WHUS73 KMKX 060312 CCA
MWWMKX

URGENT - MARINE WEATHER MESSAGE...CORRECTED
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1012 PM CDT FRI MAY 5 2017

...BRISK NORTH WINDS DEVELOPING ON SATURDAY...

.NORTH WINDS WILL BECOME GUSTY ON SATURDAY AND HIGH WAVE HEIGHTS
ARE EXPECTED.


LMZ645-646-061100-
/O.EXP.KMKX.SC.Y.0048.000000T0000Z-170506T0300Z/
/O.COR.KMKX.SC.Y.0049.170506T1200Z-170507T2100Z/
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
1012 PM CDT FRI MAY 5 2017

...SMALL CRAFT ADVISORY IN EFFECT FROM 7 AM SATURDAY TO 4 PM CDT
SUNDAY...
...SMALL CRAFT ADVISORY WILL EXPIRE AT 10 PM CDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 7 AM SATURDAY TO
4 PM CDT SUNDAY.

* WINDS: NORTH 15 TO 25 KNOTS WITH GUSTS TO 30 KNOTS. 

* WAVES: 4 TO 6 FEET.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ643-644-061100-
/O.COR.KMKX.SC.Y.0049.170506T1200Z-170507T2100Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
1012 PM CDT FRI MAY 5 2017

...SMALL CRAFT ADVISORY IN EFFECT FROM 7 AM SATURDAY TO 4 PM CDT
SUNDAY...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 7 AM SATURDAY TO
4 PM CDT SUNDAY. 

* WINDS: NORTH 15 TO 25 KNOTS WITH GUSTS TO 30 KNOTS.

* WAVES: 4 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


WWW.WEATHER.GOV/MKX

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this small craft advisory went out at May 3, 10:55 PM CDT, 4 hours 15 minutes earlier.

Area forecast discussion, May 3, 10:55 PM CDT, 4 hours 15 minutes before
Area Forecast Discussion
National Weather Service Milwaukee/Sullivan WI
1055 PM CDT Wed May 3 2017

.AVIATION(06Z TAFS)...
A dry northeast wind will keep conditions VFR through the TAF
period. The exception could be some lower stratus that moves in
off Lake Michigan very late in the TAF period for KMKE...around
09-12z Friday. Look for the northeast winds to increase to around
10kts on Thursday and becoming rather gusty near Lake Michigan
Thursday night into Friday.

&&

.PREV DISCUSSION... (Issued 845 PM CDT Wed May 3 2017)

UPDATE...
We should remain under a cirrus canopy of various opaqueness
tonight as low pressure organizes and passes to the south of
Wisconsin on Thursday. This will offer some insulation from
radiating temps, limiting the frost threat tonight. We do have
some sites dropping into the mid 30s, so patchy frost expected.
Otherwise the forecast remains on track.

MARINE...
Northeast winds will increase later on Thursday into Thursday
night, then remain elevated through Friday. Winds and waves will
diminish Friday evening. A small craft advisory will likely be
needed later Thursday evening into Friday evening.

PREV DISCUSSION... (Issued 638 PM CDT Wed May 3 2017)

AVIATION(00Z TAFS)...
Low pressure will track northeast through the Ohio Valley, far
enough south to keep the rain shield and lower clouds well south
of Wisconsin. Look for VFR conditions through the TAF period with
winds below 10kts tonight. Winds will become dominant out of the
northeast on Thursday as the low pushes into southern Indiana,
headed toward Lake Erie. Winds will increase to around 10kts on
Thursday, then begin to gust 20 to 25 knots Thursday evening over
the far southeast, especially close to Lake Michigan.

PREV DISCUSSION... (Issued 248 PM CDT Wed May 3 2017)

TONIGHT THROUGH FRIDAY - Confidence...Medium
Positive tilt mid level trough in the central Plains will continue
to shift to the east and become a closed 500 low well to our
south. There is plenty of cirrus streaming northeast ahead of
this feature. As the surface low wraps up and heads into the Ohio
Valley the pressure gradient will be tightening across the area,
so looking for a trend towards increasing north winds later
Thursday into Friday. Could get quite gusty in the east. At this
time the qpf with this system stays to our south and southeast so
will not introduce any pops for now.

FRIDAY NIGHT - Confidence...Medium
Energy drops in from the north on western periphery of trough off
to our east. All models bring a swath of shra across the area with
a decent push of colder air in its wake later in the night.

SATURDAY THROUGH MONDAY - Confidence...High
This is shaping up to be a quiet period and somewhat cool as well
with lingering influence of low level thermal trough. Surface/850
ridging will slowly approach but until Monday we will be on the
eastern side which will be reinforcing the cooler 850/925 temps.
By about Monday this ridge axis will shift to our east and set up
a return southerly flow which will modify the effects of the
cooler temps.

TUESDAY THROUGH WEDNESDAY - Confidence...Low
Quite a bit of model variability at this range though there is
some hint we may see an 850 baroclinic zone set up with potential
for some higher pops with this feature. The GFS is very aggressive
with a push of warmer air on Tuesday while the ECWMF keeps this
further west. At this time the best consensus for rain would be
Tuesday/Tuesday night.

AVIATION(18Z TAFS)...VFR this period as influence of surface
high and dry airmass prevails. Low pressure moving to our south
and southeast on Thursday expected to keep the rain shield just to
our south. However increasing mid/high clouds appears reasonable
along with an uptick in nne winds as tighter pressure gradient
evolves across se WI in conjunction with this low.

MARINE...Winds and waves will remain small craft levels with
slack pressure gradient resulting in a light wind regime tonight.
Main concerns arrive later Thursday through Friday as gusty north
wind regime sets up with low pressure passing to our south and
southeast. Appears small craft conditions are borderline in the
far south Thursday and don't really ramp up until Thursday night
and not seeing enough confidence in enough gale potential to go
with a watch at this juncture.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...None.
LM...None.
&&

Update...Davis
Tonight/Thursday and Aviation/Marine...Collar
Thursday Night through Wednesday...Collar
Hazardous weather outlook, May 3, 3:33 PM CDT, 11 hours 37 minutes before
Hazardous Weather Outlook
National Weather Service Milwaukee/Sullivan WI
333 PM CDT Wed May 3 2017

WIZ046-047-051-052-056>060-062>072-042045-
Marquette-Green Lake-Fond Du Lac-Sheboygan-Sauk-Columbia-Dodge-
Washington-Ozaukee-Iowa-Dane-Jefferson-Waukesha-Milwaukee-
Lafayette-Green-Rock-Walworth-Racine-Kenosha-
333 PM CDT Wed May 3 2017

This Hazardous Weather Outlook is for portions of east central
Wisconsin, south central Wisconsin, and southeast Wisconsin.

.DAY ONE...Tonight

Patchy frost is possible mainly in the north.

.DAYS TWO THROUGH SEVEN...Thursday through Wednesday

Patchy frost is possible Saturday and Sunday nights.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed.

LMZ643>646-042045-
Sheboygan to Port Washington WI-
Port Washington to North Point Light WI-
North Point Light to Wind Point WI-
Wind Point WI to Winthrop Harbor IL-
333 PM CDT Wed May 3 2017

This Hazardous Weather Outlook is for portions of Lake Michigan.

.DAY ONE...Tonight

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Thursday through Wednesday

Winds and waves will likely reach Small Craft Advisory levels
Thursday night and Friday as low pressure passes by to the south
and east. A few gusts may reach Gale force, especially south of
north point lighthouse.

Waves may reach advisory levels again Saturday under blustery
north winds.

Collar
www.weather.gov/mkx

Nearby

Small Craft Advisories in Wisconsin, 2017Every small craft advisory in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.